# SDR N8UA100720090A

- Difficulty date: October 7, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N8E
- Make and model: Gulstm G159
- Aircraft serial: 94
- Engine: Rroyce DART529
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Leaking
- Location: Rt Engine
- Part time: 3 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SCHEDULED FLIGHT, 3.5 HOURS OUT, RT ENGINE GEARBOX LOW OIL PRESSURE WARNING LIGHT INTERMITTENT DURING LANDING.  CONTINUED NORMAL LANDING.  ACFT GROUNDED UNTIL REPAIRS COMPLETED.
